REAL

Mezocontinuous operators and solutions of difference equations

Migda, Janusz (2016) Mezocontinuous operators and solutions of difference equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (11). pp. 1-16. ISSN 1417-3875

[img]
Preview
Text
p4665.pdf

Download (392kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 May 2016 05:48
Last Modified: 21 May 2016 05:48
URI: http://real.mtak.hu/id/eprint/35337

Actions (login required)

Edit Item Edit Item